ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Stochastic Differential Game in the Orthrant

Ghosh, Mrinal K and Kumar, Suresh K (2002) A Stochastic Differential Game in the Orthrant. In: Journal of Mathematical Analysis and Applications, 265 (1). pp. 12-37.

[img] PDF
Restricted to Registered users only

Download (187kB) | Request a copy


We study a zero-sum stochastic differential game in the nonnegative orthrant. The state of the system is governed by controlled reflecting diffusions in the nonnegative orthrant. We consider discounted and average payoff evaluation criteria. We prove the existence of values and optimal strategies for both payoff criteria.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Reflecting diffusions;Discounted and average payoff;Optimal strategy
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Sahana R Sahini
Date Deposited: 02 Jun 2006
Last Modified: 19 Sep 2010 04:28
URI: http://eprints.iisc.ac.in/id/eprint/7462

Actions (login required)

View Item View Item